# SDR ASAA2016112718845

- Difficulty date: November 27, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 18,912 hours, 5,504 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16682
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 18,893 hours, 5,565 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL RIGHT PACK LIGHT ILLUMINATES.  ACFT GROUNDED. PERFORMED PACK TEMP CONTROL BITE IAW FIM TASK 21-62 TASK 801. TCV FAULT INDICATED. REMOVED AND REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10. LEAK CHECK AND OPS CHECKED GOOD.
